Translator Disclaimer
December 2020 Quasilinear elliptic systems with right-hand side in divergence form
Elhoussine Azroul, Farah Balaadich
Rocky Mountain J. Math. 50(6): 1935-1949 (December 2020). DOI: 10.1216/rmj.2020.50.1935

Abstract

We study the existence of vector-valued solutions to quasilinear elliptic systems with nonpolynomial growth, namely N-functions. Existence of solutions is shown by means of the theory of Young measures, where the right-hand side is in the divergence form.

Citation

Download Citation

Elhoussine Azroul. Farah Balaadich. "Quasilinear elliptic systems with right-hand side in divergence form." Rocky Mountain J. Math. 50 (6) 1935 - 1949, December 2020. https://doi.org/10.1216/rmj.2020.50.1935

Information

Received: 24 February 2020; Revised: 16 May 2020; Accepted: 15 June 2020; Published: December 2020
First available in Project Euclid: 5 January 2021

Digital Object Identifier: 10.1216/rmj.2020.50.1935

Subjects:
Primary: 35D30, 35J57, 46E30

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 6 • December 2020
Back to Top